# SDR EIA2004047

- Difficulty date: July 10, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 100,308 hours, 24,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK DOOR EXIT SIGN INOP (WILL NOT ILLUMINATE) DEFERRED PER MEL 33-15.
